# SDR CA980519012

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Line
- Part number: DSC2841
- Condition: Leaking
- Location: Oil Cooler
- Stage of operation: CR
- Nature of condition: K, R
- Precautionary procedure: E

## Discrepancy

(CAN) POWER WAS REDUCED IN-FLIGHT AND THEN NR 2 ENGINE WAS SHUTDOWN DUE TO REDUCING OIL PRESSURE.  POST-FLIGHT MAINTENANCE IDENTIFIED PROBLEM AS AN OIL LINE LEAK AT THE OIL COOLER.  NR 2 ENGINE WAS REPLACED DUE TO PREVIOUS PROBLEMS WITH FOUR OIL COOLERS AND THREE FUEL HEATERS.
